MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 7/60/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 7/60/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430510
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of distal intermural hematoma of the superior mesenteric artery.The device was introduced, but the stent could not be released within the lesion.The device was retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.Even after additional communication with the local staff, the angiographic material of the procedure could not be obtained.The technical investigation revealed that the stent was fully released and was not returned, the safety button was pressed down.The device shaft shows no damage or irregularity.The dimensions of the shaft system were measured and complies with the specification.The tip of the retractable shaft shows a deformation at its distal end, around the proximal end of the distal radiopaque marker.After flushing, a 0.018 inch reference guidewire could be fully introduced with no unusual resistance.When turning the release wheel, the outer shaft retracts normally.The provided video was reviewed.The withdrawal of the complaint device outside of the patient is shown.After withdrawal, the distal end of the device is shown with the retractable shaft still covering the distal end of the stopper shaft with the proximal radiopaque marker.The stent is not recorded.The provided material does not provide further relevant information regarding the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During production of the stent, the stent outer diameter is measured to in the fully expanded state to 100 percent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.It should be noted that the pulsar-18 t3 is indicated for use in patients with atherosclerotic disease of the superficial femoral, proximal popliteal and infrapopliteal arteries.

Brand Name
PULSAR-18 T3 7/60/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21213695
Report Number1028232-2025-00371
Device Sequence Number3467414
Product Code NIP
UDI-Device Identifier07640130447080
UDI-Public(01)07640130447080(17)2708
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430510
Device Catalogue Number430510
Device Lot Number07242392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown